Hi I Am 38 Male Taking Telma H In The
Taking telma h in the morning and cilacar 10mg in the night for hypertension
Problem is I'm getting frequent urination 5 to 7 times in the night
Urine analysis blood works are normal
No burning sensation or colour changes
Is this due to anti hypertensive drug
Provide few more details
Thanks for query .
Based o the facts that you have posted you seem to have been facing problem of increase frequency for urination (Nocturia) at night .
I shall be happy if you can post me more details to help me in making precise comments
1) What is your age ?
2) Are you Diabetic ?
3) How is your Urine flow ? (Poor ,moderate or normal )
4) Have you done Ultrasound Scanning of Abdomen ?
5) Is there any stress factor in your life ?
The cause of Nocturia needs to consult qualified Urologist and to be investigated to rule out any bladder outlet obstruction .
Will you be able to upload reports of blood and other tests .
Expecting your feedback .Please do not hesitate to write if you have more questions .
Thanks and Regards.
Happens only in the night
Taking anti hypertensive drugs
Telmah in the morning and cilacar in the night
Nocturnal frequency needs to get investigated
Thanks for follow up.
Nocturnal frequency of ruination is an abnormal phenomenon and demands investigations.
Consult qualified Urologist for clinical examination and get following basic tests done to establish diagnosis
1) Urine culture
2) Ultrasound Scanning of abdomen
4) Endoscopic examination of bladder (Cystoscopy)
Further treatment will be decided by him based on findings
Thanks and Regards